Comptes Rendus
Homogenization of a class of nonlinear elliptic equations with nonstandard growth
Comptes Rendus. Mécanique, Volume 335 (2007) no. 3, pp. 138-143.

We study the homogenization of the Dirichlet variational problem of a class of nonlinear elliptic equations with nonstandard growth. Such equations arise in many engineering disciplines, such as electrorheological fluids, non-Newtonian fluids with thermo-convective effects, and nonlinear Darcy flow of compressible fluids in heterogeneous porous media. We derive the homogenized model by means of the variational homogenization technique in the framework of Sobolev spaces with variable exponents. This result is then illustrated with a periodic example.

On étudie l'homogénéisation du problème variationnel de Dirichlet d'une classe d'équations elliptiques non linéaires de croissance non standard. Ce genre d'équations apparaît dans la modélisation de certains problèmes de l'ingénierie, comme par exemple les fluides électrorhéologiques, les écoulements non Newtoniens thermoconvectifs, et les écoulements non linéaires de Darcy de fluides compressibles en milieux poreux hétérogènes. On obtient le problème homogénéisé par la technique de l'homogénéisation variationnelle dans le cadre des espaces de Sobolev avec des exposants variables. Enfin, on présente un exemple périodique pour illustrer le résultat obtenu.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crme.2007.02.007
Keywords: Fluid mechanics, Homogenization, Nonlinear variational problem, Nonstandard growth
Mot clés : Mécanique des fluides, Homogénéisation, Problème variationnel non linéaire, Croissance non standard

Brahim Amaziane 1; Stanislav Antontsev 2; Leonid Pankratov 1, 3

1 Laboratoire de mathématiques appliquées, CNRS–UMR5142, université de Pau, avenue de l'université, 64000 Pau, France
2 Departamento de Matématica Aplicada, Universidad Complutense de Madrid, 28040 Madrid, Spain
3 Département de Mathématiques, B. Verkin Institut des Basses Températures, 47, av. Lénine, 61103, Kharkov, Ukraine
@article{CRMECA_2007__335_3_138_0,
     author = {Brahim Amaziane and Stanislav Antontsev and Leonid Pankratov},
     title = {Homogenization of a class of nonlinear elliptic equations with nonstandard growth},
     journal = {Comptes Rendus. M\'ecanique},
     pages = {138--143},
     publisher = {Elsevier},
     volume = {335},
     number = {3},
     year = {2007},
     doi = {10.1016/j.crme.2007.02.007},
     language = {en},
}
TY  - JOUR
AU  - Brahim Amaziane
AU  - Stanislav Antontsev
AU  - Leonid Pankratov
TI  - Homogenization of a class of nonlinear elliptic equations with nonstandard growth
JO  - Comptes Rendus. Mécanique
PY  - 2007
SP  - 138
EP  - 143
VL  - 335
IS  - 3
PB  - Elsevier
DO  - 10.1016/j.crme.2007.02.007
LA  - en
ID  - CRMECA_2007__335_3_138_0
ER  - 
%0 Journal Article
%A Brahim Amaziane
%A Stanislav Antontsev
%A Leonid Pankratov
%T Homogenization of a class of nonlinear elliptic equations with nonstandard growth
%J Comptes Rendus. Mécanique
%D 2007
%P 138-143
%V 335
%N 3
%I Elsevier
%R 10.1016/j.crme.2007.02.007
%G en
%F CRMECA_2007__335_3_138_0
Brahim Amaziane; Stanislav Antontsev; Leonid Pankratov. Homogenization of a class of nonlinear elliptic equations with nonstandard growth. Comptes Rendus. Mécanique, Volume 335 (2007) no. 3, pp. 138-143. doi : 10.1016/j.crme.2007.02.007. https://comptes-rendus.academie-sciences.fr/mecanique/articles/10.1016/j.crme.2007.02.007/

[1] S.N. Antontsev; J.F. Rodrigues On stationary thermo-rheological viscous flows, Ann. Univ. Ferrara, Sez., Sci. Mat., Volume 52 (2006), pp. 19-36

[2] M. Ru̇žička Electrorheological Fluids: Modeling and Mathematical Theory, Springer-Verlag, Berlin, 2000

[3] S.N. Antontsev; S.I. Shmarev Elliptic equations with anisotropic nonlinearity and nonstandard growth conditions (M. Chipot; P. Quittner, eds.), Handbook of Differential Equations: Stationary Partial Differential Equations, Elsevier, Amsterdam, 2006

[4] V.A. Marchenko; E.Ya. Khruslov Boundary value problems with fine-grained boundary, Mat. Sbornik, Volume 65 (1964), pp. 458-472

[5] D. Cioranescu; F. Murat Un terme étrange venu d'ailleurs (H. Brézis; J.-L. Lions, eds.), Nonlinear Partial Differential Equations and Their Applications: Collège de France Séminaire, Pitman, London, 1982

[6] E. Khruslov; L. Pankratov Homogenization of the Dirichlet variational problems in Orlicz–Sobolev spaces, Fields Institute Communications, Volume 25 (2000), pp. 345-366

[7] I.V. Skrypnik Methods of Investigation of Nonlinear Elliptic Boundary Value Problems, Fizmatgiz, Moscow, 1990

[8] V.A. Marchenko; E.Ya. Khruslov Homogenization of Partial Differential Equations, Birkhäuser, Berlin, 2006

[9] V.V. Zhikov; S.M. Kozlov; O.A. Oleinik Homogenization of Differential Operators and Integral Functionals, Springer-Verlag, Berlin, 1994

[10] B. Amaziane, S. Antontsev, L. Pankratov, A. Piatnitski, Homogenization of p-Laplacian in perforated domains, 2007, in preparation

[11] A. Braides; A. Defranceschi Homogenization of Multiple Integrals, Clarendon Press, Oxford, 1998

[12] I.I. Šarapudinov The topology of the space Lp(t)([0,1]), Mat. Zametki, Volume 26 (1979), pp. 613-632

[13] H. Hudzik On generalized Orlicz–Sobolev space, Funct. Approx. Comment. Math., Volume 4 (1976), pp. 37-51

[14] O. Kováčik; J. Rákosník On spaces Lp(x) and Wk,p(x), Czechoslovak Math. J., Volume 41 (1991), pp. 592-618

[15] J. Musielak Orlicz Spaces and Modular Spaces, Springer-Verlag, Berlin, 1983

[16] X. Fan; Q. Zhang Existence of solutions for p(x)-Laplacian Dirichlet problem, Nonlinear Anal., Volume 52 (2003), pp. 1843-1852

[17] S.N. Antontsev; S.I. Shmarev Elliptic equations and systems with nonstandard growth conditions: existence, uniqueness and localization properties of solutions, Nonlinear Anal., Volume 65 (2006), pp. 722-755

[18] P. Harjulehto; P. Hästö; M. Koskenoja; S. Varonen The Dirichlet energy integral and variable exponents Sobolev spaces with zero boundary values, Potential Anal., Volume 25 (2006), pp. 205-222

Cited by Sources:

Comments - Policy